Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 582082, 7 pages
Research Article

Growth Rates of Meromorphic Functions Focusing Relative Order

1Department of Mathematics, University of Kalyani, Kalyani, Nadia District, West Bengal 741235, India
2Rajbari, Rabindrapalli, R.N. Tagore Road, P.O. Krishnagar, P.S. Kotwali, Nadia District, West Bengal 741101, India
3Jhorehat F. C. High School for Girls, P.O. Jhorehat, P.S. Sankrail, Howrah District, West Bengal 711302, India

Received 17 November 2013; Accepted 15 January 2014; Published 2 March 2014

Academic Editors: Y. Latushkin and R. Mallier

Copyright © 2014 Sanjib Kumar Datta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanjib Kumar Datta, Tanmay Biswas, and Sarmila Bhattacharyya, “Growth Rates of Meromorphic Functions Focusing Relative Order,” Chinese Journal of Mathematics, vol. 2014, Article ID 582082, 7 pages, 2014.